Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Diffeomorphism-invariant covariant Hamiltonians of a Pseudo-Riemannian metric and a linear connection
Year:2012
Research Areas
  • Physics chemical and mathematical,
  • Differential geometry
Information
Abstract
Let $M\to N$ (resp.\ $C\to N$) be the fibre bundle of pseudo-Riemannian metrics of a given signature (resp.\ the bundle of linear connections) on an orientable connected manifold $N$. A geometrically defined class of first-order Ehresmann connections on the product fibre bundle $M\times _NC$ is determined such that, for every connection $\gamma $ belonging to this class and every $\mathrm{Diff}N$-invariant Lagrangian density $\Lambda $ on $J^1(M\times _NC)$, the corresponding covariant Hamiltonian $\Lambda ^\gamma $ is also $\mathrm{Diff}N$-invariant. The case of $\mathrm{Diff}N$-invariant second-order Lagrangian densities on $J^2M$ is also studied and the results obtained are then applied to Palatini and Einstein-Hilbert Lagrangians.
International
Si
JCR
Si
Title
Advances in Theoretical and Mathematical Physics
ISBN
1095-0761
Impact factor JCR
1,07
Impact info
Volume
16
Journal number
3
From page
851
To page
886
Month
JUNIO
Ranking
PHYSICS, MATHEMATICAL
Participants
  • Autor: Maria Eugenia Rosado Maria (UPM)
  • Autor: Jaime Muñoz Masqué (CSIC)
Research Group, Departaments and Institutes related
  • Creador: Departamento: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)